Free Access
Volume 25, 2019
Article Number 55
Number of page(s) 29
Published online 25 October 2019
  1. D. Aussel, A. Daniilidis and L. Thibault, Subsmooth sets: functional characterizations and related concepts. Trans. Am. Math. Soc. 357 (2005) 1275–1301. [Google Scholar]
  2. D. Azé and J.-N. Corvellec, Characterizations of error bounds for lower semicontinuous functions on metric spaces. ESAIM: COCV 10 (2004) 409–425. [CrossRef] [EDP Sciences] [Google Scholar]
  3. F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley, New York (1983). [Google Scholar]
  4. A.L. Dontchev and R.T. Rockafellar, Implicit Functions and Solution Mappings. Springer, New York (2009). [CrossRef] [Google Scholar]
  5. M. El Maghri and M. Laghdir, Pareto subdifferential calculus for convex vectormappings and applications to vector optimization. SIAM J. Optim. 19 (2009) 1970–1994. [Google Scholar]
  6. M. Fabian, R. Henrion, A. Kruger and J.V. Outrata, Error bounds: necessary and sufficient conditions. Set-Valued Var. Anal. 18 (2010) 121–149. [CrossRef] [Google Scholar]
  7. C. Gutiérrez, L. Huerga, V. Novo and L. Thibault, Chain rules for a Pproper ε-subdifferential of vector mappings. J. Optim. Theory Appl. 167 (2015) 502–26. [Google Scholar]
  8. A.J. Hoffman, On approximate solutions of systems of linear inequalities. J. Res. Natl. Bur. Stand. 49 (1952) 263–265. [CrossRef] [Google Scholar]
  9. A.D. Ioffe, Metric regularity – A survey Part 1, theory. J. Aust. Math. Soc. 101 (2016) 188–243. [CrossRef] [Google Scholar]
  10. A.D. Ioffe and V.L. Levin, Subdifferentials of convex functions. Trans. Moscow Math. Soc. 26 (1972) 1–72. [Google Scholar]
  11. J. Jahn, Vector Optimization, Theory, Applications and Extensions. Springer, Berlin (2011). [Google Scholar]
  12. A.Y. Kruger, M.A. López and M.A. Théra, Perturbation of error bounds. Math. Program., Ser. B. 168 (2018) 533–554. [CrossRef] [Google Scholar]
  13. A. Kruger, H.V. Ngai and M. Thera, Stability of error bounds for convex constraint systems in Banach spaces. SIAM J. Optim. 20 (2010) 3280–3290. [Google Scholar]
  14. A.S. Lewis and J.S. Pang, Error bounds for convex inequality systems. Generalized Convexity, edited by J.P. Crouzeix. Proceedings of the Fifth Symposium on Generalized Convexity. Luminy Marseille (1997) 75–100. [Google Scholar]
  15. W. Li, Abadie’s constraint qualification, metric regularity, and error bounds for differentiable convex inequalities. SIAM J. Optim. 7 (1997) 966–978. [Google Scholar]
  16. Z.-Q. Luo and P. Tseng, Perturbation analysis of a condition number for linear systems. SIAM J. Matrix Anal. Appl. 15 (1994) 636–660. [Google Scholar]
  17. B.S. Mordukhovich, Variational Analysis and Generalized Differentiation I/II. Springer-Verlag, Berlin, Heidelberg (2006). [Google Scholar]
  18. R.E. Megginson, An Introduction to Banach Space Theory. Springer-Verlag, New York (1998). [CrossRef] [Google Scholar]
  19. H.V. Ngai, M. Théra, Error bounds for systems of lower semicontinuous functions in Asplund spaces. Math. Program. 116 (2009) 397–427. [Google Scholar]
  20. H.V. Ngai, A. Kruger and M. Théra, Stability of error bounds for semi-infinite convex constraint systems. SIAM J. Optim. 20 (2010) 2080–2096. [Google Scholar]
  21. K.F. Ng and X.Y. Zheng, Error bounds for lower semicontinuous functions in normed spaces. SIAM J. Optim. 12 (2001) 1–17. [Google Scholar]
  22. J.S. Pang, Error bounds in mathematical programming. Math. Program. 79 (1997) 299–332. [Google Scholar]
  23. R.A. Poliquin, An extension of Attouch’s theorem and its applications to second order epi-differentiation of convexly composite functions. Trans. Am. Math. Soc. 332 (1992) 861–874. [Google Scholar]
  24. S.M. Robinson, An application of error bound for convex programming in a linear space. SIAM Control. Optim. 13 (1975) 271–273. [CrossRef] [Google Scholar]
  25. Z. Wu and J.J. Ye, On error bounds for lower semicontinuous functions. Math. Program. 92 (2002) 301–314. [Google Scholar]
  26. C. Zalinescu, Weak sharp minima, well-behaving functions and global error bounds for convex inequalities in Banach spaces, in: Proceedings of the 12th Baikal International Conference on Optimization Methods and Their Applications, Irkutsk, Russia (2001) 272–284. [Google Scholar]
  27. X.Y. Zheng and K.F. Ng, Error bound moduli for conic convex systems on Banach spaces. Math. Oper. Res. 29 (2004) 213–228. [CrossRef] [Google Scholar]
  28. X.Y. Zheng and K.F. Ng, Perturbation analysis of error bounds for systems of conic linear inequalities in Banach spaces. SIAM J. Optim. 15 (2005) 1026–1041. [Google Scholar]
  29. X.Y. Zheng and K.F. Ng, Subsmooth semi-infinite and infinite optimization problems. Math. Program. 134 (2012) 365–393. [Google Scholar]
  30. X.Y. Zheng and W. Ouyang, Metric subregularity for composite-convex generalized equations in Banach spaces. Nonlinear Anal. 74 (2011) 3311–3323. [CrossRef] [Google Scholar]
  31. X.Y. Zheng and Z. Wei, Perturbation analysis of error bounds for quasi-subsmooth inequalities and semi-infinite constraint systems. SIAM J. Optim. 22 (2012) 41–65. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.